# SDR UPS02239965

- Difficulty date: November 29, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Upper Door I/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENG. #1 THRUST REVERSER, UPPER DOOR, INNER SKIN CRACKED AT I/B OF CE NTER OF LWR SKIN     REPAIRED DAMAGED AREA IAW SRM 78-30-01 FIG 201
